# SDR AU960941

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: L153668A
- Condition: Faulty
- Location: Ac,Eng Oil Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER THERMOSTATIC BYPASS VALVE (VERNATHERM) RETENTION NUT SEPARATED FROM UNIT - THE NUT WAS LOCATED IN THE OIL SUPPLY LINE TO THE OIL COOLER - SUSPECT AD/LYC/78 HAD NOT  BEEN COMPLIED WITH
